# SDR UIEA2023102300923

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT NACELLE INBD SIDE REAR MODULE ( CASE DRAIN ) FILTER WITH EVIDENCE OF HYD LEAK.( CLEANED AREA AT RH NACELLE, TIGHTENED CASE  DRAIN FILTER PER  767-300 AMM 29-11-18. NO LEAKS NOTED  DURING / AFTER SYSTEM OPERATION. )
